Jeffrey Bruce Paris () é um matemático britânico.
Bibliografia Paris, J. and Harrington, L.: A mathematical incompleteness in Peano Arithmetic. In Handbook for Mathematical Logic (ed. J. Barwise), pp. 1133–1142. Amsterdam, Netherlands: North-Holland, 1977. Kirby, L. and Paris, J.: Accessible independence results for Peano arithmetic, Bulletin London Mathematical Society, 14 (1982), pp. 285–93. Paris J.B.: The uncertain reasoner's companion: a mathematical perspective, Cambridge Tracts in Theoretical Computer Science 39, Cambridge University Press, 1994, ISBN 0-521-46089-1
Ligações externas Jeff Paris' home page at the University of Manchester
Categoria:Prêmio Whitehead Categoria:Membros da British Academy Categoria:Lógicos Categoria:Professores da Universidade de Manchester Categoria:Matemáticos do Reino Unido